# SDR IPXA2575275

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15202474
- Condition: Corroded
- Location: Bs 580-620 Bl O
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DECK  SEAT TRACK CORRODED AT FASTENER HOLES BS 580-620 BL0.  CORROSION ORG T .085" LOSS .020" REMAINING .065" OUT OF SRM 53-00- 52-1A-1 LIMITS AND FOUND TO BE WITHIN EO B757-5310-40638-C LIMITS.
